# SDR USAA2014082200009

- Difficulty date: August 21, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 42,690 hours, 24,294 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D521100592002099
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATION ON R1 DOOR INTERMITTENT.  ADJUSTED FLAP ON GIRT BAR AT R1 DOOR.
